Optimal Funding of a Liability
Download full text from publisher
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Gajek, Leslaw, 2005. "Axiom of solvency and portfolio immunization under random interest rates," Insurance: Mathematics and Economics, Elsevier, vol. 36(3), pages 317-328, June.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:wri:journl:v:24:y:2001:i:1:p:17-29. See general information about how to correct material in RePEc.
We have no references for this item. You can help adding them by using this form .